Nonlinear Diffusion Scale-Spaces: From the Continuous to the Discrete Setting

  • A survey on continuous, semidiscrete and discrete well-posedness and scale-space results for a class of nonlinear diffusion filters is presented. This class does not require any monotony assumption (comparison principle) and, thus, allows image restoration as well. The theoretical results include existence, uniqueness, continuous dependence on the initial image, maximum-minimum principles, average grey level invariance, smoothing Lyapunov functionals, and convergence to a constant steady state.

Metadaten exportieren

  • Export nach Bibtex
  • Export nach RIS

Weitere Dienste

Teilen auf Twitter Suche bei Google Scholar
Metadaten
Verfasserangaben:Joachim Weickert
URN (Permalink):urn:nbn:de:hbz:386-kluedo-5581
Schriftenreihe (Bandnummer):Berichte der Arbeitsgruppe Technomathematik (AGTM Report) (156)
Dokumentart:Wissenschaftlicher Artikel
Sprache der Veröffentlichung:Englisch
Jahr der Fertigstellung:1995
Jahr der Veröffentlichung:1995
Veröffentlichende Institution:Technische Universität Kaiserslautern
Datum der Publikation (Server):03.04.2000
Freies Schlagwort / Tag:nonlinear diffusion filtering ; scale-space ; well-posedness
Quelle:M.-O. Berger, R.Deriche, I. Herlin, J. Jaffre, J.-M. Morel (EDs.),ICAOS ´96: Images, Wavelets and PDEs; Lecture Notes in Control and Information Sciences, Vol 219,Springer, London, 111 - 118, 1996
Fachbereiche / Organisatorische Einheiten:Fachbereich Mathematik
DDC-Sachgruppen:5 Naturwissenschaften und Mathematik / 51 Mathematik / 510 Mathematik
MSC-Klassifikation (Mathematik):35-XX PARTIAL DIFFERENTIAL EQUATIONS / 35Qxx Equations of mathematical physics and other areas of application [See also 35J05, 35J10, 35K05, 35L05] / 35Q80 PDEs in connection with classical thermodynamics and heat transfer
Lizenz (Deutsch):Standard gemäß KLUEDO-Leitlinien vor dem 27.05.2011

$Rev: 13581 $